Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal


TitleThe Gröbner basis of the ideal of vanishing polynomials
Author(s) Gert-Martin Greuel, Frank Seelisch, Oliver Wienand
TypeArticle in Journal
AbstractWe construct an explicit minimal strong Gröbner basis of the ideal of vanishing polynomials in the polynomial ring over Z/m for m ≥ 2 . The proof is done in a purely combinatorial way. It is a remarkable fact that the constructed Gröbner basis is independent of the monomial order and that the set of leading terms of the constructed Gröbner basis is unique, up to multiplication by units. We also present a fast algorithm to compute reduced normal forms, and furthermore, we give a recursive algorithm for building a Gröbner basis in Z/m[x_1,x_2, ,x_n] along the prime factorization of m . The obtained results are not only of mathematical interest but have immediate applications in formal verification of data paths for microelectronic systems-on-chip.
KeywordsGröbner bases, Polynomial rings and ideals, Polynomials over commutative rings, Vanishing ideal
URL http://www.sciencedirect.com/science/article/pii/S0747717110001756
JournalJournal of Symbolic Computation
Pages561 - 570
NoteGroebner Bases and Applications
Translation No
Refereed No